MAUDE Adverse Event Report: COLLAGEN MATRIX, INC DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Meningitis (2389)
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical data collection site reported patient had csf leak and meningitis after duramatrix suturable placement.The patient returned to the or for tumor resection and wound revision 2 months postop (repeating use of the duramatrix suturable).The patient returned to the or again 5 months postop for shunt placement and repeat wound revision.The complainant stated the csf leak was related to the patient's unerlying hydrocephalus and was not related to a technical or material issue.There were multiple devices used, including duramatrix suturable as inlay and a nonsuturable duramatrix as onlay, then glue across reconstruction.No additional information was provided on patient status or patient outcome.
 
Additional Manufacturer Narrative
Qc testing was performed at the time of product release and produced results that met all acceptance critiera.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key15125067
Report Number2249852-2022-00028
Device Sequence Number17546440
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/31/2022
Device Model NumberDMS33
Device Catalogue NumberDMS33
Device Lot Number2002041121
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown